Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 84, NWS Gaylord, MI

September 11, 2016

NWS Gaylord, MI issued this small craft advisory at Sep 11, 2016, 3:56 PM EDT. It took effect at Sep 11, 2016, 11:00 PM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2016, 3:56 PM EDT (19:56 UTC)
In effect from
Sep 11, 2016, 11:00 PM EDT
Expired
Sep 13, 2016, 10:58 AM EDT
In force
36 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

486 
WHUS73 KAPX 111956
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
356 PM EDT SUN SEP 11 2016

LMZ341-342-344>346-120400-
/O.NEW.KAPX.SC.Y.0084.160912T0300Z-160913T1000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
356 PM EDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
7 follow-up statements
491 
WHUS73 KAPX 120151
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
951 PM EDT SUN SEP 11 2016

LMZ341-342-344>346-121000-
/O.CON.KAPX.SC.Y.0084.160912T0300Z-160913T1000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
951 PM EDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
761 
WHUS73 KAPX 120954
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
554 AM EDT MON SEP 12 2016

LHZ345-121800-
/O.EXA.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
554 AM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-121800-
/O.EXA.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
554 AM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-342-344>346-121800-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
554 AM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
955 
WHUS73 KAPX 121417
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1017 AM EDT MON SEP 12 2016

LHZ345-LMZ341-342-344>346-122200-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1017 AM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-122200-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1017 AM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
085 
WHUS73 KAPX 121938
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
338 PM EDT MON SEP 12 2016

LHZ345-LMZ341-342-344>346-130400-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
338 PM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-130400-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
338 PM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
275 
WHUS73 KAPX 130206
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1006 PM EDT MON SEP 12 2016

LHZ345-LMZ341-342-344>346-131000-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1006 PM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-131000-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1006 PM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
238 
WHUS73 KAPX 130738
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
338 AM EDT TUE SEP 13 2016

LHZ345-LMZ341-LSZ321-130845-
/O.CAN.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
338 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ342-344>346-131500-
/O.EXT.KAPX.SC.Y.0084.000000T0000Z-160913T1500Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
338 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
441 
WHUS73 KAPX 131458
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1058 AM EDT TUE SEP 13 2016

LMZ342-344>346-131600-
/O.CAN.KAPX.SC.Y.0084.000000T0000Z-160913T1500Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1058 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 3:54 PM EDT, 2 minutes earlier.

Area forecast discussion, Sep 11, 3:54 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
354 PM EDT SUN SEP 11 2016

.SHORT TERM...(This evening and overnight)
Issued at 353 PM EDT Sun Sep 11 2016

...Quiet weather with a warming trend through Monday...

Overview: Large expanse of high pressure stretches from the Great
Lakes down to the Gulf Coast leading to quiet weather overall.
Daytime heating and cool-ish air aloft has lead to sct-bkn CU
across the region and there is some mid-high cloud cover drifting
through the far northern lakes region into Canada.

Tonight: Heating induced CU will fade this evening leaving mainly
clear skies, although with some mid and high clouds drifting
across the northern half of the CWA. But mostly clear overall.
Some cool temperatures anticipated particularly across interior NE
lower Michigan. Temps may run a bit warmer across the northern and
western part of the CWA thanks to increasing winds off the
surface.

Monday: Mostly sunny skies. Increasing SW flow will usher in
warmer air and kick daytime highs into the mid and upper 70s, and
a good 5 to 10 degrees above normal for the second half of
September. Warmest temps will likely occur across the tip of the
mitt of NE lower Michigan, with downsloping SW winds.

.LONG TERM...(Monday through Sunday)
Issued at 353 PM EDT Sun Sep 11 2016

Synoptic pattern:  Progressive pattern across the CONUS over the
next several days.  Fast moving northern stream wave and associated
surface cold front pushes through the area on Tuesday-Wednesday.
A roller coaster ride of temperatures with seasonably mild readings
on Tuesday trending below normal for midweek.

Pre-frontal lead wave and associated surface cold front push into
the Western Lakes Monday night and across the remainder of Northern
Michigan on Tuesday/Tuesday night.  An axis of deeper
moisture/forcing along the boundary, with limited instability /400-
600 j/kg/.  Right front quad of 120kt 250mb jet pushing through
Southern Canada will work to enhance precipitation as it sags
southward through Tuesday night. Will introduce chance POPs later
Monday night in northwest parts of the area, raising rain
probabilities to likely for much of the area Tuesday into Tuesday
night.  Front pushes across Northern Michigan Tuesday night, with
model hints of a surface wave developing along it coincident with
better kinematics arriving.   This could keep some precipitation
going over southeast parts of the area more into Tuesday night.
850mb temperatures drop quickly overnight (+6 to +8C), raising the
possibility of some lake enhancement as well.

Deep layer drying surges into the area on Wednesday as 850mb thermal
trough swings across the northern Great Lakes.  Even with
diminishing moisture, would not be surprised to see a shallow lake
response resulting in some lake clouds and possibly a few showers
downwind of Lake Michigan.  A chilly day with 850mb temperatures of
+4 to +6C...yielding high temperatures in the upper 50s to middle
60s.

KEYSOR

Wednesday night through Sunday

The pattern remains progressive (but mild) over the next several
days with periodic fronts moving through the flow. This will lead to
changeable conditions as far as temperatures and precipitation go.
The main forecast concerns over the next few days revolves around
the timing of precipitation and how much it will warm up and cool
down out ahead of and behind the fronts.

High pressure builds back in for Wednesday and holds through
Thursday night. Low pressure and an associated cold front is then
due in for later Friday into Saturday increasing rain shower
chances. Turning warmer Thursday through Saturday with highs in the
upper 60s to lower 70s. Chilly Wednesday night and Thursday night
with lows in the middle 30s to middle 40s (even an outside chance
for patchy frost in low lying areas early Thursday). Lows Friday and
Saturday nights in the milder middle to upper 50s. High pressure
returns for Sunday bringing clearing skies but mild temperatures are
expected to continue with highs in the upper 60s and lower 70s.

SULLIVAN

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 226 PM EDT Sun Sep 11 2016

Solid VFR conditions through Monday, although with sct-bkn 4-5K
foot CU this afternoon and some mid-high clouds drifting through.
Some gustier winds out there this afternoon. But low level winds
will ramp up later tonight, leading to LLWS conditions at
PLN/TVC/MBL and gustier winds for Monday.

&&

.MARINE...
Issued at 353 PM EDT Sun Sep 11 2016

Increasing SW flow will result in small craft advisory conditions
to most of Lake Michigan tonight through Monday night and will
hoist headlines accordingly. Additional SCA headlines will
eventually be needed on Lake Superior and Lake Huron.

&&

.APX Watches/Warnings/Advisories...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

SHORT TERM...Adam
LONG TERM...Sullivan/Keysor
AVIATION...Adam
MARINE...Adam
Hazardous weather outlook, Sep 11, 2:12 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
212 PM EDT SUN SEP 11 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-121000-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
212 PM EDT SUN SEP 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.